# SDR AALA2018042019025

- Difficulty date: April 16, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737823
- Aircraft serial: 30082
- Aircraft time: 53,564 hours, 21,957 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Fwd Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE ANNUNCIATOR ILLUMINATED FOR RIGHT HAND AFT LAVATORY. LATER FORWARD LAVATORY SMOKE DETECTOR SOUNDED. REPLACED RIGHT HAND AFT LAVATORY AND FORWARD LAVATORY SMOKE DETECTORS PER AMM 26-14-01.
